Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feeling pain in shoulder and on chest. Had tested for ECG, treadmill. Given tablets for gas trouble. Advise?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
I am feeling pain in my left shoulder, some time around it and near on Chest... couple of years back I had tested for EGC, Threadmill test etc, later Doctor says Gas trouble and given tablets.. But last few month I feel pain on in & aorund left shoulder .. Also I feel hard around the chest while keeping my mobile with Data access ( 3G) enable on my Pocket .. Please advice
Posted Wed, 10 Jul 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 1 hour later
Hi friend,
Welcome to Health Care Magic

     Your symptoms do not suggest CAD – pain from the heart is oppressing, in central chest (and left), worse on effort, relieved by rest, may radiate to shoulders and arms, associated with sweating and so on.

     A thorough history and physical examination is the first step... ECG (Electrocardiogram / EKG) – Routine 12-lead – is part of clinical examination. If normal, it is better to repeat Treadmill Exercise Electrocardiogram (TMT / Stress EKG) – preferably with thallium isotope...

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Follow-up: Feeling pain in shoulder and on chest. Had tested for ECG, treadmill. Given tablets for gas trouble. Advise? 9 minutes later
Thanks Doctor,

can you suggest me ,the best Hospital in Puducherry to carry out this testing and diagonise.. thanks ..
Answered by Dr. Anantharamakrishnan 36 minutes later

I have no specific information on Puducherry..
A postgraduate teaching institution (Medical College Hospital) will be a good place in any city / they will have scientific approach...
JIPMER may be ideal...

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor